MathSciNet Relay Station
MathSciNet bibliographic data
MR2249115 (2008b:34005) 34A25 (33E05 34L40 35Q53 37K15 37K35)
Sirota, Yu. N.; Smirnov, A. O. The Heun equation and the Darboux transformation. (Russian) Mat. Zametki 79 (2006), no. 2, 267--277; translation in Math. Notes 79 (2006), no. 1-2, 244–253
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement